The existence of ground states to a weakly coupled elliptic system. (English) Zbl 1044.35022

The author studies the asymptotic behaviour of ground state solutions of an elliptic system, which arises in the study of self-similar solutions of a parabolic system. The existence of slow-decaying and fast-decaying ground states are considered.


35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35K40 Second-order parabolic systems
Full Text: DOI


[1] Brezis, H.; Nirenberg, L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. pure appl. math., 36, 437-477, (1983) · Zbl 0541.35029
[2] Brezis, H.; Peletier, L.A.; Terman, D., A very singular solution of the heat equation with absorption, Arch. rational mech. anal., 95, 185-209, (1986) · Zbl 0627.35046
[3] Escobedo, M.; Kavian, O., Variational problems related to self-similar solutions of the heat equation, Nonlinear anal. TMA, 11, 1103-1133, (1987) · Zbl 0639.35038
[4] Escobedo, M.; Kavian, O.; Matano, H., Large time behaviour of solutions of a dissipative semilinear heat equation, Comm. partial differential equations, 20, 1427-1452, (1995) · Zbl 0838.35015
[5] Gida, Ni, L. Nirenberg, Symmetry and related properties via maximum principle, Comm. Math. Phys. 68 (1979) 209-243. · Zbl 0425.35020
[6] Gmira, A.; Veron, L., Large time behaviour of the solutions of a semilinear parabolic equation in Rn, J. differential equations, 53, 258-276, (1985)
[7] Haraux, A.; Weissler, F.B., Nonuniqueness for a semilinear initial value problem, Indiana univ. math. J., 31, 167-189, (1982) · Zbl 0465.35049
[8] Kamin, S.; Vazquez, J.L., Singular solutions of some nonlinear parabolic equations, J. anal. math., 59, 51-74, (1992) · Zbl 0802.35066
[9] Ni, W.-M.; Serrin, J., Existence and non-existence theorems for quasi-linear partial differential equations. the anomalous case, Accas. naz. lincei, convegni dei lincei, 77, 231-257, (1986)
[10] Peletier, L.A.; Terman, D.; Weissler, F.B., On the equation \( Δ u + 12 x · Δ u + f(u) = 0\), Arch. rational mech. anal., 94, 83-99, (1986) · Zbl 0615.35034
[11] Peletier, L.A.; Der Vorst, Van, Existence and non-existence of positive solutions of non-linear elliptic systems and the biharmonic equation, Differential integral equations, 5, 747-767, (1991) · Zbl 0758.35029
[12] Peletier, L.A.; Zhao, J., Large time behaviour of solutions of the porous media equation with absorption: the fast diffusion case, Nonlinear anal. TMA, 17, 991-1009, (1991) · Zbl 0762.35054
[13] Pohazaev, S.I., Eigenfunctions of the equation δ u + λf(u) = 0, Sov. math. dokl., 6, 1408-1411, (1965) · Zbl 0141.30202
[14] Protter, W.; Weinberger, H., Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, NJ · Zbl 0153.13602
[15] Qi, Y.W., Global existence and uniqueness of a reaction – diffusion system via invariant solutions, Nonlinear anal. TMA, 23, 1277-1291, (1994) · Zbl 0818.35044
[16] Weissler, F.B., Asymptotic analysis of an ordinary differential equation and non-uniqueness for a semilinear partial differential equation, Arch. rational mech. anal., 91, 231-245, (1986) · Zbl 0614.35043
[17] Weissler, F.B., Rapidly decaying solutions of an ordinary differential equation, with applications to semilinear elliptic and parabolic partial differential equations, Arch. rational mech. anal., 91, 247-266, (1986) · Zbl 0604.34034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.